Cart (Loading....) | Create Account
Close category search window

Proof of the drift-resistant property of binary msequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ream, N. ; University of Surrey, Department of Electrical & Control Engineering, Guildford, UK

A conjecture of H. A. Barker, that any binary msequence can be shifted so as to make the identification of a system immune to linear drift, is proved algebraically, and the starting point of the sequence is given.

Published in:

Electronics Letters  (Volume:4 ,  Issue: 18 )

Date of Publication:

September 6 1968

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.